HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Generic special curves

Files in This Item:
pre515.pdf653.19 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83661

Title: Generic special curves
Authors: Izumiya, S. Browse this author
Takeuchi, N. Browse this author
Keywords: cylindrical helix
Bertrand curve
singularities
Issue Date: 1-Jan-2001
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 515
Start Page: 1
End Page: 12
Abstract: We study generic properties of cylindrical helices and Bertrand curves as applications of singularity theory for plane curves and spherical curves.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69265
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University